# SDR CA100825009

- Difficulty date: August 13, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 13,833 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8011 · Engine Starter
- Part: Mount
- Condition: Broken
- Location: Starter
- Part time: 750 hours
- Component: Starter
- Component part number: 149NLR
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, INSP FOUND RT FWD UPPER STARTER MOUNT BROKEN AWAY FROM STARTER HSG.  STARTER ASSY.  REPLACED WITH NEW.  THIS SAME PROBLEM HAS BEEN FOUND SUBSEQUENTLY ON 3 OTHER ACFT.
